MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT22512UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the physician was attempting to use an integrity bare metal stent to treat a lesion in the lad with no tortuosity, severe coronary artery disease was noted.No issues removing the protective sheath.Device was inspected before use, no issues noted.Lesion was pre-dilated with a 2.25 balloon.Inflation device remained on neutral pressure during delivery of the device.The device passed through a previously deployed stent.It was reported that the stent dislodged in the patient during withdrawal of the device in the vessel/guide catheter.It is reported that the stent was unable to cross so guide liner and stent were removed from patient.At that point it was noted the stent was not on the balloon.After using ivus, the stent was seen at the crux of circumflex and lad, caught by previous placed stent, from another date.The dislodged stent was jailed against the wall with a balloon.Case was then stopped.Stent was not removed from the patient.
 
Additional Manufacturer Narrative
The stent was not present on the balloon and did not return for analysis.The balloon returned deflated with crystallized residue present inside the balloon.There was deformation to the distal tip.Numerous kinks were evident along the hypotube.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6386697
Report Number9612164-2017-00246
Device Sequence Number18983431
Product Code MAF
UDI-Device Identifier00613994798695
UDI-Public00613994798695
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue NumberINT22512UX
Device Lot Number0007843565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2017
Initial Date Received by Manufacturer 02/07/2017
Supplement Date Received by ManufacturerNot provided
04/10/2017
Initial Report FDA Received Date03/08/2017
Supplement Report FDA Received Date05/09/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR